TITLE

Strong Convergence of Viscosity Iteration Methods for Nonexpansive Mappings

AUTHOR(S)
Jong Soo Jung
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We propose a new viscosity iterative scheme for finding fixed points of nonexpansive mappings in a reflexive Banach space having a uniformly Gâteaux differentiable norm and satisfying that every weakly compact convex subset of the space has the fixed point property for nonexpansive mappings. Certain different control conditions for viscosity iterative scheme are given and strong convergence of viscosity iterative scheme to a solution of a ceratin variational inequality is established.
ACCESSION #
55252816

 

Related Articles

  • ITERATIVE APPROXIMATION FOR COMMON SOLUTION OF A FINITE FAMILY OF m-ACCRETIVE OPERATORS. THAKUR, BALWANT SINGH // Journal of Advanced Mathematical Studies;Feb2013, Vol. 6 Issue 1, p34 

    The purpose of this paper is to prove a strong convergence theorem to a common solution of a finite family of m-accretive operators in strictly convex Banach space using a new viscosity iterative algorithm. Further using this result, strong convergence to a common fixed point of a finite family...

  • On the Strong Convergence of Viscosity Approximation Process for Quasinonexpansive Mappings in Hilbert Spaces. Kanokwan Wongchan; Satit Saejung // Abstract & Applied Analysis;2011, Special section p1 

    We improve the viscosity approximation process for approximation of a fixed point of a quasi- nonexpansive mapping in a Hilbert space proposed by Maingé 2010. An example beyond the scope of the previously known result is given.

  • Strongly convergent approximations to fixed points of total asymptotically nonexpansive mappings. Alber, Yakov; Espínola, Rafa; Lorenzo, Pepa // Acta Mathematica Sinica;Jun2008, Vol. 24 Issue 6, p1005 

    In this work we prove a new strong convergence result of the regularized successive approximation method given by where for T a total asymptotically nonexpansive mapping, i.e., T is such that where k and k are real null convergent sequences and ϕ: R + → R + is continuous such that...

  • Set-valued approximations and Newton's methods. Xu, H. // Mathematical Programming;1999, Vol. 84 Issue 2, p401 

    Abstract. We introduce a point-based set-valued approximation for a mapping from R[sup n] to R[sup m]. Under the assumption of semi-smoothness of the mapping, we prove that the approximation can be obtained through the Clarke generalized Jacobian, Ioffe-Ralph generalized Jacobian,...

  • TWO-STEP ITERATION SCHEME FOR NONEXPANSIVE MAPPINGS IN UNIFORMLY CONVEX BANACH SPACE. YADAV, M. R.; THAKUR, B. S.; SHARMA, A. K. // Journal of Inequalities & Special Functions;2013, Vol. 4 Issue 4, p21 

    In this paper, we introduced a new type of two-step iterative process to approximate the common fixed points of two nonexpansive mappings in uniformly convex Banach spaces and established weak and strong convergence results for common fixed points of nonexpansive mappings. The results obtained...

  • Moudafi's Viscosity Approximations with Demi-Continuous and Strong Pseudo-Contractions for Non-Expansive Semigroups. Changqun Wu; Sun Young Cho; Meijuan Shang // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We consider viscosity approximation methods with demi-continuous strong pseudo-contractions for a non-expansive semigroup. Strong convergence theorems of the purposed iterative process are established in the framework of Hilbert spaces.

  • Hybrid Steepest Descent Viscosity Method for Triple Hierarchical Variational Inequalities. Ceng, L.-C.; Ansari, Q. H.; Wen, C.-F. // Abstract & Applied Analysis;2012, p1 

    We consider a triple hierarchical variational inequality problem (in short, THVIP). By combining hybrid steepest descent method, viscosity method, and projection method, we propose an approximation method to compute the approximate solution of THVIP. We also study the strong convergence of the...

  • Viscosity Approximation Methods for Two Accretive Operators in Banach Spaces. Jun-Min Chen; Tie-Gang Fan // Abstract & Applied Analysis;2013, p1 

    We introduced a viscosity iterative scheme for approximating the common zero of two accretive operators in a strictly convex Banach space which has a uniformly Gâteaux differentiable norm. Some strong convergence theorems are proved, which improve and extend the results of Ceng et al. (2009)...

  • STRONG CONVERGENCE THEOREM FOR FINITE FAMILY OF m-ACCRETIVE OPERATORS IN BANACH SPACES. GURUDWAN, N.; SHARMA, B. K. // Bulletin of the Iranian Mathematical Society;Sep2013, Vol. 39 Issue 4, p765 

    The purpose of this paper is to propose a composite iterative scheme for approximating a common solution for a finite family of m-accretive operators in a strictly convex Banach space having a uniformly Gateaux differentiable norm. As a consequence, the strong convergence of the scheme for a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics